# SDR 20001227SH032

- Difficulty date: September 2, 2000
- Submitted: December 27, 2000
- Operation: General aviation
- Aircraft: N521S
- Make and model: Amtr F2SPECIAL
- Aircraft serial: 002GM
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Condition: Failed
- Location: Lt Wheel
- Part time: 47 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON LANDING, LEFT AXLE FAILED CAUSING AIRCRAFT STRUT TO DIG INTO GRASS FIELD.  AIRCRAFT FLIPPED ON ITS BACK CAUSING SUBSTANTIAL DAMAGE.  PRELIMINARY INSPECTION INDICATED A FAILED WELD ON THE AXLE TO STRUT BRACKET.  (X)
